# SDR MWEA96307

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 4919864
- Condition: Cracked
- Location: Rt Phlon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A CRACKED FITTING WAS FOUND IN RT PYLON.  FABRICATED A NEW FITTING IAW DAC SWG 4919864, INSTALLED IAW SRM 51-30-1 AND 51-30-5.
